The Saalschütz Chain Reactions and Multiple q-Series Transformations
- 1.2k Downloads
By recursive use of the q-Saalschütz summation formula, we investigate further the Saalschütz chain reactions introduced by the author in (Chu, 2002). Some general series transformations which express basic terminating series in terms of finite multiple sums will be established. As applications, we derive by means of Jackson's 6ϕ5-series identity three transformations including one due to Andrews (1975). These transformations yield further a number of multiple Rogers-Ramanujan identities, whose research was initiated and developed mainly by Andrews and Bressoud from the middle of seventieth up to now.
KeywordsLattice Path Series Transformation Basic Hypergeometric Series CBMS Regional Conference Series Bailey Pair
Unable to display preview. Download preview PDF.
- Andrews, G. E. (1975). Problems and prospects for basic hypergeometric functions. In Askey, R., editor, The Theory and Applications of Special Functions, pages 191–224. Academic Press, New York.Google Scholar
- Andrews, G. E. (1976). The Theory of Partitions, volume 2 of Encyclopedia of Math. and Appl. Cambridge University Press, Cambridge.Google Scholar
- Andrews, G. E. (1979a). Connection coefficient problems and partitions. In Relations between combinatorics and other parts of mathematics (Proc. Sympos. Pure Math., Ohio State Univ., Columbus, Ohio, 1978), Proc. Sympos. Pure Math., XXXIV, pages 1–24. Amer. Math. Soc., Providence, RI.Google Scholar
- Andrews, G. E. (1986). q-Series: Their Development and Application in Analysis, Number Theory, Combinatorics, Physics, and Computer Algebra, volume 66 of CBMS Regional Conference Series in Mathematics. Published for the Conference Board of the Mathematical Sciences, Washington, DC.Google Scholar
- Bailey, W. N. (1935). Generalized Hypergeometric Series. Cambridge University Press, Cambridge.Google Scholar
- Bressoud, D. M. (1988). The Bailey lattice: an introduction. In Ramanujan Revisited (Urbana-Champaign, Ill., 1987), pages 57–67. Academic Press, Boston, MA.Google Scholar
- Bressoud, D. M. (1989). Lattice paths and the Rogers-Ramanujan identities. In Number theory, Madras 1987, volume 1395 of Lecture Notes in Mathematics, pages 140–172. Springer-Verlag, Berlin-New York.Google Scholar
- Schilling, A. and Warnaar, S. O. (1997). A higher-level Bailey lemma: Proof and application. Preprint.Google Scholar
- Slater, L. J. (1966). Generalized Hypergeometric Functions. Cambridge University Press, Cambridge.Google Scholar
- Stanton, D. (2001). The Bailey-Rogers-Ramanujan group, volume 291 of Contemporary Mathematics, pages 55–70. Amer. Math. Soc., Providence, RI.Google Scholar
- Warnaar, S. O. (2001). The generalized Borwein conjecture I: The Burge transform, volume 291 of Contemporary Mathematics, pages 243–267. Amer. Math. Soc., Providence, RI.Google Scholar